# SDR VNAA202307121113

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 16,857 hours, 15,125 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0939
- Condition: Unserviceable
- Location: 700
- Part time: 16,590 hours, 14,805 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP AFTER TAKE OFF AND GEAR UP / REMOVED AND REPLACED THE STEERING MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. OPS CHECK AND LEAK CHECK GOOD.
